Alert archive / Wisconsin / Winter Storm Warnings in 2009

Winter Storm Warning 2, NWS Green Bay, WI

February 21, 2009Door County, Kewaunee County, Manitowoc County, Wisconsin

NWS Green Bay, WI issued this winter storm warning at Feb 21, 2009, 5:11 PM CST for Door County, Kewaunee County, Manitowoc County, Wisconsin. It was in force for 4 hr. 4 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Feb 21, 2009, 5:11 PM CST (23:11 UTC)
Expired
Feb 21, 2009, 9:00 PM CST
In force
4 hr
Issued by
NWS Green Bay, WI

Counties Door County, WI, Kewaunee County, WI, Manitowoc County, WI

The radar

The Green Bay radar (KGRB), 47 km from the middle of the area, began a volume at 23:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 21, 5:55 PM CSTSNOW 6Manitowoc, WI4 TO 6 INCHES COUNTY WIDE. DRIFTING SNOW
Feb 21, 5:58 PM CSTSNOW 6Sturgeon Bay, WI5 TO 6 INCHES COUNTY WIDE. DRIFTING SNOW.
Feb 21, 6:15 PM CSTHEAVY SNOW 8Manitowoc, WISNOW DEPTH IS 11 INCHES.
Feb 21, 7:45 PM CSTHEAVY SNOW 7Two Rivers, WI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 11.2 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2009-02-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2009-02-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 90 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
583 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
90 m²/s²
0-3 km storm-relative helicity
228 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS43 KGRB 212311
WSWGRB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
511 PM CST SAT FEB 21 2009

...HEAVY LAKE EFFECT SNOW BANDS LINGERING ALONG THE LAKESHORE...

.SNOW ASSOCIATED WITH A LOW PRESSURE SYSTEM MOVING INTO LOWER
MICHIGAN WILL GRADUALLY DIMINISH FROM WEST TO EAST INTO THE EARLY
EVENING HOURS.

SNOWFALL TOTALS OF 3 TO 5 INCHES CAN BE EXPECTED IN MOST AREAS
REMAINING IN THE ADVISORY. TOTALS OF 6 TO 9 INCHES AND LOCALLY 
HIGHER...CAN BE EXPECTED NEAR THE LAKESHORE. NORTH WINDS WILL
PRODUCE BLOWING AND DRIFTING SNOW.

WIZ022-040-050-220300-
/O.UPG.KGRB.WW.Y.0007.000000T0000Z-090222T0000Z/
/O.NEW.KGRB.WS.W.0002.090221T2311Z-090222T0300Z/
DOOR-KEWAUNEE-MANITOWOC-
INCLUDING THE CITIES OF...STURGEON BAY...ALGOMA...TWO RIVERS
511 PM CST SAT FEB 21 2009

...WINTER STORM WARNING IN EFFECT UNTIL 9 PM CST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A WINTER
STORM WARNING FOR HEAVY SNOW AND BLOWING SNOW...WHICH IS IN
EFFECT UNTIL 9 PM CST THIS EVENING. THIS REPLACES THE WINTER
WEATHER ADVISORY.

BETWEEN 6 TO 7 INCHES OF SNOW HAS BEEN REPORTED IN THE CITY OF KEWAUNEE
AS OF LATE AFTERNOON.  RADAR SHOWS MORE HEAVY BANDS OF SNOW WILL
LINGER INTO EARLY THIS EVENING. IN ADDITION STRONG NORTH WINDS
WILL PRODUCE BLOWING AND DRIFTING OF THIS SNOW.

A WINTER STORM WARNING FOR HEAVY SNOW AND BLOWING SNOW MEANS
SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. THE
COMBINATION OF SNOW AND STRONG WINDS WILL MAKE TRAVEL VERY
DIFFICULT. IF YOU MUST TRAVEL...KEEP AN EXTRA
FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN
EMERGENCY. THE LATEST WISCONSIN ROAD CONDITIONS CAN BE OBTAINED BY
CALLING 511.

$$

WIZ038-039-220015-
/O.CON.KGRB.WW.Y.0007.000000T0000Z-090222T0000Z/
OUTAGAMIE-BROWN-
INCLUDING THE CITIES OF...APPLETON...GREEN BAY
511 PM CST SAT FEB 21 2009

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON. 

AROUND AN INCH OF ADDITIONAL SNOWFALL CAN BE EXPECTED ACROSS THE
FOX VALLEY FOR A TOTAL OF 3 TO 5 INCHES OF SNOW. STRONG NORTH
WINDS WILL PRODUCE BLOWING AND DRIFTING SNOW. 

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE SOME TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED
ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.
THE LATEST WISCONSIN ROAD CONDITIONS CAN BE OBTAINED BY CALLING
511.

$$

WIZ048-049-220015-
/O.CON.KGRB.WW.Y.0007.000000T0000Z-090222T0000Z/
WINNEBAGO-CALUMET-
INCLUDING THE CITIES OF...OSHKOSH...CHILTON
511 PM CST SAT FEB 21 2009

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON. 

AROUND AN INCH OF ADDITIONAL SNOWFALL CAN BE EXPECTED ACROSS THE
FOX VALLEY FOR A TOTAL OF 3 TO 5 INCHES OF SNOW. STRONG NORTH
WINDS WILL PRODUCE BLOWING AND DRIFTING SNOW. 

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE SOME TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED
ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.
THE LATEST WISCONSIN ROAD CONDITIONS CAN BE OBTAINED BY CALLING
511.

$$
2 follow-up statements
000 
WWUS43 KGRB 220018
WSWGRB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
618 PM CST SAT FEB 21 2009

...HEAVY LAKE EFFECT SNOW BANDS LINGERING ALONG THE LAKESHORE...

.SNOW ASSOCIATED WITH A LOW PRESSURE SYSTEM MOVING INTO LOWER
MICHIGAN WILL GRADUALLY DIMINISH FROM WEST TO EAST INTO THE EARLY
EVENING HOURS.

SNOWFALL TOTALS OF 3 TO 5 INCHES CAN BE EXPECTED IN MOST AREAS
REMAINING IN THE ADVISORY. TOTALS OF 6 TO 9 INCHES AND LOCALLY
HIGHER...CAN BE EXPECTED NEAR THE LAKESHORE. NORTH WINDS WILL
PRODUCE BLOWING AND DRIFTING SNOW.

WIZ038-039-048-049-220130-
/O.EXP.KGRB.WW.Y.0007.000000T0000Z-090222T0000Z/
OUTAGAMIE-BROWN-WINNEBAGO-CALUMET-
INCLUDING THE CITIES OF...APPLETON...GREEN BAY...OSHKOSH...
CHILTON
618 PM CST SAT FEB 21 2009

...WINTER WEATHER ADVISORY HAS EXPIRED...

THE WINTER WEATHER ADVISORY IS NO LONGER IN EFFECT. 

LITTLE ADDITIONAL SNOW IS EXPECTED THIS EVENING BUT GUSTY
NORTHWEST WINDS THIS EVENING WILL CONTINUE TO PRODUCE SOME BLOWING
AND DRIFTING SNOW IN RURAL OPEN AREAS.

$$

WIZ022-040-050-220300-
/O.CON.KGRB.WS.W.0002.000000T0000Z-090222T0300Z/
DOOR-KEWAUNEE-MANITOWOC-
INCLUDING THE CITIES OF...STURGEON BAY...ALGOMA...TWO RIVERS
618 PM CST SAT FEB 21 2009

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING. 

TOTAL ACCUMULATIONS OF 6 TO 9 INCHES OF SNOW IS EXPECTED ALONG THE
LAKE SHORE COUNTIES BY MID EVENING. LOCAL LAW ENFORCEMENT REPORTED
TREACHEROUS DRIVING CONDITIONS EARLY THIS EVENING FOR ALL LAKE
SHORE COUNTIES DUE TO BLOWING AND DRIFTING OF THE NEW SNOWFALL.

A WINTER STORM WARNING FOR HEAVY SNOW AND BLOWING SNOW MEANS
SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. THE
COMBINATION OF SNOW AND STRONG WINDS WILL MAKE TRAVEL VERY
DIFFICULT. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...
AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. THE LATEST
WISCONSIN ROAD CONDITIONS CAN BE OBTAINED BY CALLING 511.

$$
000 
WWUS43 KGRB 220300
WSWGRB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
900 PM CST SAT FEB 21 2009

...SNOW DIMINISHING OVER THE LAKESHORE...

.AS A LOW PRESSURE SYSTEM DRIFTS EASTWARD OVER LOWER MICHIGAN
THIS EVENING...SNOW WILL DIMINISH OVER NORTHEAST WISCONSIN.
BLUSTERY NORTHWEST WINDS WILL CONTINUE TO PRODUCE BLOWING AND
DRIFTING SNOW OVERNIGHT.

WIZ022-040-050-220400-
/O.CAN.KGRB.WS.W.0002.000000T0000Z-090222T0300Z/
DOOR-KEWAUNEE-MANITOWOC-
INCLUDING THE CITIES OF...STURGEON BAY...ALGOMA...TWO RIVERS
859 PM CST SAT FEB 21 2009

...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE
WINTER STORM WARNING. 

WHILE SNOW DIMINISHES THIS EVENING...BLUSTERY NORTHWEST WINDS WILL
CONTINUE TO PRODUCE SOME BLOWING AND DRIFTING SNOW OVERNIGHT. 
 
$$
TH

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this winter storm warning went out at Feb 21, 3:51 PM CST, 1 hour 20 minutes earlier.

Area forecast discussion, Feb 21, 3:51 PM CST, 1 hour 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
351 PM CST SAT FEB 21 2009

.SHORT TERM...TONIGHT AND SUNDAY. SURFACE LOW PRESSURE MOVED
ONSHORE JUST NORTH OF MUSKEGON BY 21Z. AT THE SAME TIME...A
500MB LOW WAS MOVING OFFSHORE FROM SOUTHEAST WISCONSIN. SNOW
ASSOCIATED WITH THESE FEATURES CONTINUED ACROSS MUCH OF THE STATE.
SNOW WRAPPED AROUND THE BACK SIDE OF THE SURFACE LOW SHOULD BEGIN
TO MOVE OUT OF THE AREA BY EVENING. THERE WAS STILL SOME BANDS OF
MODERATE SNOW IN THE LAKESHORE COUNTIES AND FOX VALLEY AS OF 21Z.
BASED ON SNOWFALL TOTALS RECEIVED AT THIS OFFICE...THERE SHOULD
NOT BE MORE THAN ANOTHER INCH OR TWO OF SNOW IN THE ADVISORY AREA
BEFORE THE SNOW DIMINISHES. AFTERWARD...LITTLE OR NO ADDITIONAL
ACCUMULATION IS LIKELY.

KEPT THE POPS THAT WERE IN THE NORTH ON SUNDAY. THERE MAY STILL BE
SOME SNOW ASSOCIATED WITH THE STRONGLY SHEARED VORT BEHIND THE
DEPARTING 500MB LOW. WOULD NOT REALLY EXPECT LAKE EFFECT WITH
LITTLE OPEN WATER...AT LEAST ACCORDING TO THE LATEST ICE
ANALYSIS...BUT THERE HAVE BEEN SNOW SHOWERS THERE SO I CANNOT
IGNORE THE FACT THAT THERE APPEARS TO BE SOME LAKE EFFECT.

.LONG TERM...SUNDAY NIGHT THROUGH NEXT SATURDAY...MAIN FCST CONCERNS
ARE PCPN CHCS WITH THE TWO SYSTEMS THAT ARE EXPECTED TO AFFECT
THE RGN DURING THE NEXT WORK...MOST NOTABLY A PSBL SNOW STORM NEXT
THU/THU NGT. TEMP TRENDS ARE ANOTHER CONCERN...WITH A RETURN TO
COLD CONDITIONS PSBL BY NEXT WEEKEND.

ASIDE FROM SOME WEAK LK-EFFECT SNOW SHOWER ACTIVITY OVER VILAS CO
ON SUNDAY EVG...THE BEGINNING OF THE LONG-RANGE PERIOD LOOKS QUIET.
A TRANSITORY HIGH PRESSURE SYSTEM IS EXPECTED TO PASS THROUGH THE RGN
ON MONDAY...WITH RETURN FLOW DEVELOPING MONDAY NIGHT. ALTHOUGH CLOUDS
SHOULD THICKEN AS WAA/ISENT LIFT CONTINUES ON TUESDAY...NOT SURE THAT
MOISTURE WILL DEEPEN ENOUGH TO DEVELOP ANY PCPN BY AFTERNOON.
WILL LEAVE THE CURRENT DRY FCST INTACT...BUT SUBSEQUENT SHIFTS MAY
NEED TO ADD A MENTION OF FZDZ OR FLURRIES AS WE GET CLOSER.

HAVE OPTED TO LOWER POPS SLIGHTLY FOR TUES NGT/WED...AS A WEAK
SFC LOW TRACKS THROUGH WI. THIS SYSTEM APPEARS TO BE MOISTURE
STARVED. IF DEEP SATURATION DOES OCCUR...THIS SYSTEM WILL POSE
PCPN TYPE PROBLEMS...AS H8 TEMPS ARE PROGGED TO CLIMB ABOVE ZERO
ACROSS AT LEAST C/EC WI...AND LLVL THICKNESS VALUES SUPPORT AT
LEAST A MIX OF RAIN AND SNOW ON WEDS.

AFTER A BRIEF BREAK IN THE LIGHT PCPN WEDS NGT...MODELS OFFER
DIFFERING OPINIONS ON ANOTHER LOW PRESSURE SYSTEM THAT WOULD
AFFECT THE RGN DURING THE THU/THU NGT TIME FRAME. THE ECMWF IS
THE MOST AGGRESSIVE OF THE MODELS...TAKING A STG SFC LOW THROUGH
NE IL ON THU EVG...ABD BRINGING A SWATH OF HEAVY SNOW ACROSS
PARTS OF GRB CWA. HPC HAS ACCEPTED A SIMILAR TRACK...BUT A MUCH
WEAKER SFC LOW ATTM. FOR NOW...HAVE OPTED TO BOOST POPS UP 40-50%
AND MENTION MODERATE SNOW (OR MODERATE MIXED RAIN/SNOW IN OUR FAR
SE COUNTIES) IN THE WX GRIDS.

DEPENDING ON THE STRENGTH OF THE LOW PULLING OUT OF THE RGN ON
THURSDAY NGT...A FAIRLY DECENT COLD PUSH IS PSBL IN THE WAKE OF THIS
SYSTEM. MODELS SUGGEST THAT H8 TEMPS MAY DROP TO AROUND -20 C...
WHICH WOULD LEAD TO ANOTHER PERIOD OF BLO TO MUCH BLO TEMPS BY
NEXT WEEKEND.
&&

.AVIATION...IFR CIGS/VSBYS IN SNOW EXPECTED THIS EVENING ACROSS
NORTH-CENTRAL...NORTHEAST AND EAST-CENTRAL...BUT MANY LOCATIONS IN
CENTRAL WISCONSIN WILL IMPROVE TO MVFR OR EVEN IFR AT TIMES.
SNOW WILL DIMINISH BY EVENING WITH GRADUALLY INCREASING CIGS AND
VSBYS. VFR WEATHER EXPECTED FOR MOST OF AREA ON SUNDAY.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
WINTER WEATHER ADVISORY UNTIL 6 PM CST THIS AFTERNOON FOR WIZ022-
038>040-048>050.

&&

MG/KIECKBUSCH
Hazardous weather outlook, Feb 21, 3:59 PM CST, 1 hour 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
359 PM CST SAT FEB 21 2009

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-222200-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
359 PM CST SAT FEB 21 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
NORTHEAST WISCONSIN.

.DAY ONE...TONIGHT

SNOW WILL TAPER OFF TO SNOW SHOWERS THIS EVENING...WITH SMALL
ADDITIONAL ACCUMULATIONS POSSIBLE NEAR LAKE MICHIGAN. INCREASING
NORTHWEST WINDS WILL CAUSE SOME DRIFTING SNOW...ESPECIALLY IN THE
FOX VALLEY AND LAKESHORE AREAS. LOCALLY HAZARDOUS DRIVING
CONDITIONS ARE POSSIBLE...SO MOTORISTS SHOULD USE CAUTION.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY

THERE IS SOME POTENTIAL FOR ANOTHER WINTER STORM NEXT THURSDAY AND
THURSDAY NIGHT. SIGNIFICANT SNOW ACCUMULATIONS ARE POSSIBLE. IT IS
TOO EARLY TO DETERMINE THE EXACT TRACK OF THIS LOW PRESSURE
SYSTEM...AND THE RESULTING PRECIPITATION TYPE AND SNOWFALL
AMOUNTS. STAY TUNED FOR SUBSEQUENT FORECASTS OF THIS POTENTIAL
WINTER STORM.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO REPORT SNOWFALL TOTALS THIS EVENING.

LMZ521-522-541>543-222200-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
359 PM CST SAT FEB 21 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN.

.DAY ONE...TONIGHT

GUSTY NORTH WINDS AND BUILDING WAVES WILL CAUSE CONDITIONS
HAZARDOUS TO SMALL CRAFT TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY

CONDITIONS HAZARDOUS TO SMALL CRAFT WILL CONTINUE THROUGH NOON SUNDAY...
AND MAY DEVELOP AGAIN NEXT THURSDAY NIGHT AND FRIDAY.

MG/TSK

In the hours before

Local storm report, Feb 21, 2:10 PM CST, 3 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE GREEN BAY WI
210 PM CST SAT FEB 21 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0139 PM     SNOW             MANITOWOC               44.08N 87.66W
02/21/2009  E5.5 INCH        MANITOWOC          WI   TRAINED SPOTTER

            STILL SNOWING

0146 PM     SNOW             MANITOWOC               44.08N 87.66W
02/21/2009  E3.5 INCH        MANITOWOC          WI   TRAINED SPOTTER

0149 PM     SNOW             7 SSW MANITOWOC         43.99N 87.71W
02/21/2009  E4.0 INCH        MANITOWOC          WI   TRAINED SPOTTER

            SPOTTER LIVES IN NEWTON

0151 PM     SNOW             TWO RIVERS              44.15N 87.56W
02/21/2009  M3.8 INCH        MANITOWOC          WI   TRAINED SPOTTER

0155 PM     SNOW             WAUSAU                  44.96N 89.63W
02/21/2009  M1.3 INCH        MARATHON           WI   BROADCAST MEDIA

            REPORT FROM WSAW-TV

0157 PM     SNOW             4 SW KEWAUNEE           44.41N 87.56W
02/21/2009  E4.5 INCH        KEWAUNEE           WI   TRAINED SPOTTER

0159 PM     SNOW             CLEVELAND               43.91N 87.75W
02/21/2009  E4.5 INCH        MANITOWOC          WI   TRAINED SPOTTER

&&

TSK
Local storm report, Feb 21, 2:34 PM CST, 2 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
234 PM CST SAT FEB 21 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     SNOW             GREEN BAY               44.51N 88.00W
02/21/2009  M3.1 INCH        BROWN              WI   OFFICIAL NWS OBS

&&

BERSCH
Local storm report, Feb 21, 3:41 PM CST, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
341 PM CST SAT FEB 21 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     SNOW             OSHKOSH                 44.01N 88.55W
02/21/2009  M4.1 INCH        WINNEBAGO          WI   TRAINED SPOTTER

&&

BERSCH
Local storm report, Feb 21, 4:27 PM CST, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
427 PM CST SAT FEB 21 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     SNOW             GREEN BAY               44.51N 88.00W
02/21/2009  M3.7 INCH        BROWN              WI   OFFICIAL NWS OBS

&&

BERSCH
Local storm report, Feb 21, 4:40 PM CST, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
440 PM CST SAT FEB 21 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0436 PM     SNOW             WAUTOMA                 44.06N 89.28W
02/21/2009  M3.0 INCH        WAUSHARA           WI   CO-OP OBSERVER

0436 PM     SNOW             SUAMICO                 44.63N 88.05W
02/21/2009  M3.7 INCH        BROWN              WI   NWS EMPLOYEE

0436 PM     SNOW             3 ESE DE PERE           44.43N 87.99W
02/21/2009  E4.0 INCH        BROWN              WI   NWS EMPLOYEE

            REPORTED IN LEDGEVIEW. SEVERE BLOWING AND DRIFTING
            THROUGH 4PM. 3 FOOT DRIFTS IN DRIVEWAY AND BACKYARD.

&&

BERSCH
Local storm report, Feb 21, 4:45 PM CST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
445 PM CST SAT FEB 21 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0443 PM     SNOW             3 N DARBOY              44.27N 88.38W
02/21/2009  M3.0 INCH        OUTAGAMIE          WI   TRAINED SPOTTER

&&

BERSCH

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 21, 10:12 AM CSTSmall Craft AdvisoryGRB24 hr

Nearby

Winter Storm Warnings in Wisconsin, 2009Every winter storm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.